# SDR UALA2010111804265

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,797 hours, 8,754 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 54H217
- Part serial: 110
- Condition: Leaking
- Location: Pos 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TCC ACTUATOR VALVE LEAKING FUEL.  VALVE OUT OF TOLERANCE.  REPLACED NR 2 ENG TCC ACTUATOR VALVE ASSY PER MM.
